Please use this identifier to cite or link to this item:
|Title:||Three-term asymptotic expansion: A semi-Markovian random walk with a generalized beta distributed interference of chance||Authors:||Kesemen, Tülay
generalized beta distribution
semi-Markovian random walk process
discrete interference of chance
|Issue Date:||2017||Publisher:||Taylor & Francis Inc||Source:||Kesemen, T., Küçük, Z., Khaniyev, T., & Öçal, Ç. (2017). Three-term asymptotic expansion: A semi-Markovian random walk with a generalized beta distributed interference of chance. Communications in Statistics-Theory and Methods, 46(3), 1445-1455.||Abstract:||A semi-Markovian random walk process (X(t)) with a generalized beta distribution of chance is considered. The asymptotic expansions for the first four moments of the ergodic distribution of the process are obtained as E((n)) when the random variable (n) has a generalized beta distribution with parameters (s, S, , ); , > 1,0 s < S < . Finally, the accuracy of the asymptotic expansions is examined by using the Monte Carlo simulation method.
[Kesemen, Tuelay; Ocal, Cisem] Karadeniz Tech Univ, Dept Math, Fac Sci, Trabzon, Turkey; [Kucuk, Zafer] Karadeniz Tech Univ, Dept Stat & Comp Sci, Fac Sci, TR-61080 Trabzon, Turkey; [Khaniyev, Tahir] TOBB Univ Econ & Technol, Dept Ind Engn, Ankara, Turkey; [Khaniyev, Tahir] Azerbaijan Natl Acad Sci, Inst Control Syst, Baku, Azerbaijan
|Appears in Collections:||Endüstri Mühendisliği Bölümü / Department of Industrial Engineering|
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show full item record
checked on Dec 26, 2022
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.